Optimal drug treatment in a simple pandemic switched system using polynomial approach

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The aim of thiswork is to investigate the optimal control of the treatment in a simple pandemic model as a switched nonlinear system.We used a newly developed approach based on the theory of moments. This approach allows to transform a nonlinear, non-convex optimal control problem to an equivalent linear and convex one. To illustrate our finding, we used the example of influenza pandemic to compare the full treatment approach to our optimal moment and time switching solution.

Original languageEnglish
Title of host publicationMathematics Across Contemporary Sciences
EditorsTaher Abualrub, Abdul Salam Jarrah, Sadok Kallel, Hana Sulieman, Sadok Kallel
PublisherSpringer New York LLC
Pages227-240
Number of pages14
ISBN (Print)9783319463094
DOIs
Publication statusPublished - 2017
EventThe 2nd International Conference on Mathematics and Statistics, AUS-ICMS 2015 - Sharjah, United Arab Emirates
Duration: Apr 2 2015Apr 5 2015

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume190
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherThe 2nd International Conference on Mathematics and Statistics, AUS-ICMS 2015
Country/TerritoryUnited Arab Emirates
CitySharjah
Period4/2/154/5/15

Keywords

  • Epidemic model
  • Optimal control
  • Switched systems
  • Theory of moment

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Optimal drug treatment in a simple pandemic switched system using polynomial approach'. Together they form a unique fingerprint.

Cite this